Diagnosed with graves 8 years ago, had raoi, currently tsh and t4 are still out of range and have had body twitching for several years.
Body tremors and twitching are common side effects of Grave's disease and thyroid medications.
When TSH returns to your level - they should subside.
Please describe your sporadic movement disorder. Mine is stiffening of muscles. Willing to talk more.
It is important for parents, when bringing their child home from the hospital to take notice of their movements or lack of movement. In young children (0 – 3 years), weak muscle movement, spasms, or twitches can be overlooked by doctors who are unfamiliar with special needs children. Movement disorders in young children can be caused by a number of factors, but it is important for the parents to keep watch and consult with the child’s doctor. If you suspect your child may have one of these or if you are curious please visit our website/blog for more information: http://www.cpfamilynetwork.org/cerebral-palsy-treatments/how-do-you-know-if-your-child-has-a-movement-disorder